# SDR ZZDA2011574

- Difficulty date: June 29, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N278AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENSE FOR RIGHT OVERWING EMERGENCY EXIT LIGHT BELOW DOOR MISSING- C/W SECTION 1 OF EA 37-33-03383IR.  INSPECTED RT OVERWING EMERGENCY EXIT LIGHT BELOW DOOR AND FOUND LENS.  INSTALLED AMM 25-60.
